English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Hausdorff metric, construction of a separable quotient space, and boundaries of symmetric spaces.

MPS-Authors
/persons/resource/persons235880

Neretin,  Yu.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Neretin, Y. (1997). The Hausdorff metric, construction of a separable quotient space, and boundaries of symmetric spaces. Functional Analysis and Applications, 31, 65-67.


Cite as: http://hdl.handle.net/21.11116/0000-0004-34B9-1
Abstract
There is no abstract available